Translator Disclaimer
June 2015 Inversion Formula for the Discrete Radon Transform
Takeshi KAWAZOE
Tokyo J. Math. 38(1): 175-191 (June 2015). DOI: 10.3836/tjm/1437506243

Abstract

We shall give a characterization of the discrete Radon transform of functions in the Schwartz space on $\mathbb{Z}^n$ and obtain various inversion formulas for the discrete Radon transform on $\mathbb{Z}^2$.

Citation

Download Citation

Takeshi KAWAZOE. "Inversion Formula for the Discrete Radon Transform." Tokyo J. Math. 38 (1) 175 - 191, June 2015. https://doi.org/10.3836/tjm/1437506243

Information

Published: June 2015
First available in Project Euclid: 21 July 2015

zbMATH: 1329.44001
MathSciNet: MR3374620
Digital Object Identifier: 10.3836/tjm/1437506243

Subjects:
Primary: 44A12

Rights: Copyright © 2015 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.38 • No. 1 • June 2015
Back to Top